# SDR HNAA0000078

- Difficulty date: November 29, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 31,234 hours, 35,146 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 87110016009
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NUMBER 1 ENGINE CHANGE, THE AFT OUTBORD VERTICLE MOUNT STRUT WAS FOUND BROKEN.
